Chemical Allergy

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can Hydrocortisone cream be used if the face becomes red and inflamed after a chemical peel?

Query: Hello doctor,Five weeks ago, I did a much too deep Jessner and a 30 % TCA combination peel myself. I swelled so much 24 hours after the peel that my eyes almost shut. Yes, this was a terrible mistake. My face is still red, but slowly resolving and I have been keeping it constantly moist and have bee...  Read Full »


Dr. Kakkar

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have gone through your query and viewed the images (attachment removed to protect patient identity). Yes, there is redness on the side of the forehead. Redness from a deep peel can stay for months. Instead of a massage, I suggest you use a topical steroid cream, pr...  Read Full »

I have the symptoms of a urine infection and the pain is reducing slowly. Is this a chemical infection?

Query: Hello doctor,I am 35 years old. I have the symptoms of a urine infection. But five days after the beginning of the symptoms, I got a urine test, and no bacterial infection or STD were detected. I did an HIV test, which was also negative. The pain is reducing slowly, but I am still not back 100 %. I ...  Read Full »


Dr. Gajanan Bhat

General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. By your description, it appears that you are having pain while passing urine. It could be due to infection, stone or simple inflammation. Urine shows bacteria only in case of infection. In the case of stone disease or inflammation, one can find red blood cells or whi...  Read Full »

My gums are itchy after using mouthwash. Why?

Query: Hi doctor, My gums are itchy after eating. I used mouthwash. After using it, I usually rinse my mouth with water. I started to have a burning sensation in my gums after using mouthwash. But still, my gums are itchy.  Read Full »


Dr. Muzaffer Hussain Parray

Dentist

Answer: Hi, Welcome to icliniq.com. You have gingivitis. You have itching sensation after having meals is because of the periodontal pocket presenting with a gap between the teeth and gums. Please mention about the mouthwash used whether it is Chlorhexidine or H2O2 (Hydrogen peroxide). If you use H2O2, it...  Read Full »

Kindly suggest an ointment for quick relief of these itchy bumps.

Query: Hi doctor, I have this skin reaction for around a month now. They are itchy, red and tiny bumps. My doctor gave my Zatamil ointment to use but after that ointment I feel it as spreading. Is there any other ointment that can help to get rid of it quickly?  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I feel sorry for this situation. The most important aspect that I am interested in is how did you get this rash (attachment removed to protect patient identity)? Is it due to food allergy or medication induced or chemical allergy or plant or insect contact, etc? I suggest...  Read Full »

Is the smell of car paint dangerous to lungs?

Query: Hi doctor, My car just got back from the workshop and got a new lacquering spray paint all over after storm damage. When I got my first ride, I still felt a spray paint smell inside the car. Of course, I drove with open windows and tried to clean it as much as possible. Now, after a week the smell...  Read Full »


Dr. Sunil Kumar Nookala

Allergy Specialist, Pulmonologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. Isocyanate exposure as you know is toxic only if you are continually exposed to it. And, as you do not have a prior history of allergy, do not bother about it. You are safe and the stuffiness of your nose after 2 hours is because of continuous exposure to dust and cold...  Read Full »

What is the reason for red patches on the inner skin of penis?

Query: Hi doctor, I have two little red patches on my penis inner skin. This has started after some excess of masturbation with oil massage at the massage parlor. But, sex was not done. What is the reason?  Read Full »


Dr. Vivekanandan G

Andrologist, Urologist

Answer: Hi, Welcome to icliniq.com. From looking at the picture you have attached (attachment removed to protect patient identity), I think this is a chemical balanoposthitis, because of irritation from the oil used (inflammation of glans penis). I would suggest you Clop G ointment (combination of Clobetas...  Read Full »

Can getting walls painted cause breakouts and rashes?

Query: Hello doctor,Could painting our interior walls cause our 6 year old to break out in a rash on her face? She has had mild eczema since she was a baby and is seen sometimes on her legs and arms. Shortly after we painted, a patchy rash appeared all over her face but nowhere else. If this is the cause, ...  Read Full »


Dr. Shanza Ikram

Dermatologist

Answer: Hi, Welcome to icliniq.com. Yes, it is very common for an eczematous child to get a reaction or allergy to any chemical. And yes, paint does contain such an ingredient which can irritate the child's skin. Keep the child's skin well moisturized by applying Vaseline. I suggest applying 1 % Hydroco...  Read Full »

What could be the cause of a red rash above the lip line?

Query: Hello doctor, I have a red rash slightly above my lip line. It is dry and sometimes a little itchy. I did not use to have it, but it started around the time my partner got on acne medication and it does not go away, with the exception of when I traveled abroad for vacation. For some reason, it went ...  Read Full »


Dr. Sandeep Golla

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. Your concern is perioral dermatitis. It may be secondary to cheilitis as well. Also, It may be due to: Cosmetics like lip balm. Contact allergens like a new toothpaste. An irritation secondary to mouthwash and dentrifices. An exposure to an extreme enviro...  Read Full »

Is there any risk from short-term exposure to ethanol?

Query: Hello doctor, I want to know if there is a short-term health risk due to the inhalation of 70 % ethanol and isopropyl alcohol. I do not mean the hand wash, but the pure liquid, which I use for electronic repairing and cleaning. I almost always use an organic vapor mask or gas mask. If I work long...  Read Full »


Dr. Sugandh Garg

Diabetologist, General Medicine Physician, Internal Medicine Physician, Toxicologist

Answer: Hello, Welcome to icliniq.com. An occasional brief exposure of not more than two minutes, as you mentioned, can be done without a mask. However, it is always recommended to use protection when dealing with poisonous gases, especially when you are working in that environment regularly. For more infor...  Read Full »

Following skin firming treatment, I got very large bulges on my lower face. Is this normal?

Query: Hi doctor, I am 34, and I used to get Botox once in every few months. I recently went to a plastic surgeon to have a consult for skin firming treatment. I was told that I am an excellent candidate for Sculptra facial injections. I was told that the facial injections would cause no down time and g...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. You might be suffering from granuloma formation following allergic reaction to injected substance. In some cases, they may take years to subside. A physical examination is required to confirm the diagnosis, and a long course of Prednisolone may be needed to hasten the re...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.